Alert archive / Mississippi / River Flood Warnings in 2011

River Flood Warning 36, NWS New Orleans, LA

March 31, 2011Hancock County, Pearl River County, Mississippi; Saint Tammany Parish, Washington Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Mar 31, 2011, 11:36 AM CDT for Hancock County, Pearl River County, Mississippi; Saint Tammany Parish, Washington Parish, Louisiana. It took effect at Apr 2, 2011, 1:00 PM CDT. It was in force for 68 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2011, 11:36 AM CDT (16:36 UTC)
In effect from
Apr 2, 2011, 1:00 PM CDT
Expired
Apr 5, 2011, 9:07 AM CDT
In force
68 hr
Issued by
NWS New Orleans, LA
Flood severity
Minor

Counties Saint Tammany Parish, LA, Washington Parish, LA, Hancock County, MS, Pearl River County, MS

The river

Written for the forecast point Pearl River near Bogalusa (BXAL1). The gauge peaked at 18.39 ft at Apr 3, 2011, 9:00 PM CDT.

actionminormoderate10152003/3104/0104/0204/0304/0404/0504/06
Action stage
16 ft
Minor stage
18 ft
Moderate stage
21 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02489500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

097 
WGUS84 KLIX 311636
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1136 AM CDT THU MAR 31 2011

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-117-MSC045-109-011036-
/O.NEW.KLIX.FL.W.0036.110402T1800Z-000000T0000Z/
/BXAL1.1.ER.110402T1800Z.110404T0000Z.000000T0000Z.NO/
1136 AM CDT THU MAR 31 2011

* AT 11:00 AM THURSDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY SATURDAY 
  AFTERNOON AND THEN CONTINUE TO RISE UNTIL CRESTING AT AROUND 19.0 FEET 
  BY MONDAY MORNING.
* IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER 
  WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE 
  INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS.

$$
10 follow-up statements
251 
WGUS44 KLIX 311854
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
154 PM CDT THU MAR 31 2011

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA...MISSISSIPPI... 

  PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON...
  HANCOCK AND PEARL RIVER COUNTIES/PARISHES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-117-MSC045-109-011254-
/O.CON.KLIX.FL.W.0036.110402T1800Z-000000T0000Z/
/BXAL1.1.ER.110402T1800Z.110404T0000Z.000000T0000Z.NO/
154 PM CDT THU MAR 31 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PEARL RIVER NEAR BOGALUSA.
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
  IS CANCELLED.
* AT  1:00 PM THURSDAY THE STAGE WAS 11.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 19.0 FEET BY EARLY MONDAY MORNING.
* IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER 
  WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE 
  INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS

$$
974 
WGUS84 KLIX 011530
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1030 AM CDT FRI APR 1 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...MISSISSIPPI...

THE PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON...
HANCOCK AND PEARL RIVER COUNTIES/PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-117-MSC045-109-020930-
/O.CON.KLIX.FL.W.0036.110402T1800Z-000000T0000Z/
/BXAL1.1.ER.110402T1800Z.110404T1200Z.000000T0000Z.NO/
1030 AM CDT FRI APR 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER NEAR BOGALUSA.
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
  IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 15.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE
  MORNING TOMORROW.  THE RIVER IS EXPECTED TO CONTINUE RISING UNTIL 
  CRESTING AT AROUND 19.0 FEET ON MONDAY MORNING.
* IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER 
  WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE 
  INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS.

$$
538 
WGUS84 KLIX 020127
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
827 PM CDT FRI APR 1 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...MISSISSIPPI...
 
  PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON...
  HANCOCK AND PEARL RIVER COUNTIES/PARISHES 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-117-MSC045-109-021927-
/O.EXT.KLIX.FL.W.0036.110402T2000Z-000000T0000Z/
/BXAL1.1.ER.110402T2000Z.110404T1200Z.000000T0000Z.NO/
827 PM CDT FRI APR 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER NEAR BOGALUSA.
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
  IS CANCELLED.
* AT 7:00 PM FRIDAY THE STAGE WAS 16.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY TOMORROW 
  AFTERNOON AND CONTINUE TO RISE TO NEAR 19.0 FEET BY MONDAY MORNING
  APRIL 4TH.
* IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER 
  WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE 
  INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS.

$$
302 
WGUS84 KLIX 021640
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1140 AM CDT SAT APR 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...MISSISSIPPI...
 
THE PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON...
HANCOCK AND PEARL RIVER COUNTIES/PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-117-MSC045-109-031040-
/O.EXT.KLIX.FL.W.0036.110402T1800Z-110406T0600Z/
/BXAL1.1.ER.110402T1800Z.110404T0000Z.110406T0000Z.NO/
1140 AM CDT SAT APR 2 2011

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE PEARL RIVER NEAR BOGALUSA.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM SATURDAY THE STAGE WAS 17.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY THIS 
  AFTERNOON AND THEN CONTINUE RISING UNTIL CRESTING AT AROUND 19.0 
  FEET BY TOMORROW EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD 
  STAGE BY TUESDAY EVENING.
* IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER 
  WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE 
  INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS.

$$
964 
WGUS84 KLIX 030118
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
818 PM CDT SAT APR 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...MISSISSIPPI...
 
  PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON...
  HANCOCK AND PEARL RIVER COUNTIES/PARISHES 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-117-MSC045-109-031918-
/O.EXT.KLIX.FL.W.0036.000000T0000Z-110405T1200Z/
/BXAL1.1.ER.110403T0239Z.110404T0000Z.110405T0600Z.NO/
818 PM CDT SAT APR 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER NEAR BOGALUSA.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM SATURDAY THE STAGE WAS 17.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT 
  AND CONTINUE TO RISE TO NEAR 18.6 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING APRIL 5TH.
* IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER 
  WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE 
  INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS.

$$
618 
WGUS84 KLIX 031354
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
854 AM CDT SUN APR 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...MISSISSIPPI...
 
THE PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON...
HANCOCK AND PEARL RIVER COUNTIES/PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-117-MSC045-109-040754-
/O.EXT.KLIX.FL.W.0036.000000T0000Z-110405T0300Z/
/BXAL1.1.ER.000000T0000Z.110403T1800Z.110404T2100Z.NO/
854 AM CDT SUN APR 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER NEAR BOGALUSA.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SUNDAY THE STAGE WAS 18.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING UNTIL CRESTING 
  AT AROUND 18.4 FEET BY LATE THIS EVENING. THE RIVER IS EXPECTED TO
  FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER 
  WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE 
  INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS.

$$
318 
WGUS84 KLIX 040103
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
803 PM CDT SUN APR 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...MISSISSIPPI...
 
  PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON...
  HANCOCK AND PEARL RIVER COUNTIES/PARISHES 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-117-MSC045-109-041903-
/O.EXT.KLIX.FL.W.0036.000000T0000Z-110405T1500Z/
/BXAL1.1.ER.000000T0000Z.110404T0600Z.110405T0900Z.NO/
803 PM CDT SUN APR 3 2011

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE PEARL RIVER NEAR BOGALUSA.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM SUNDAY THE STAGE WAS 18.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS CRESTING AND IS EXPECTED TO FALL BELOW 
  FLOOD STAGE BY EARLY MORNING TUESDAY APRIL 5TH.
* IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER 
  WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE 
  INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS.

$$
210 
WGUS84 KLIX 041749
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1249 PM CDT MON APR 4 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...MISSISSIPPI...
 
  THE PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON...
  HANCOCK AND PEARL RIVER COUNTIES/PARISHES
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-117-MSC045-109-051149-
/O.EXT.KLIX.FL.W.0036.000000T0000Z-110406T0900Z/
/BXAL1.1.ER.000000T0000Z.110404T1130Z.110406T0300Z.NO/
1249 PM CDT MON APR 4 2011

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER NEAR BOGALUSA.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM MONDAY THE STAGE WAS 18.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATER THIS
  AFTERNOON. 
* IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER 
  WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE 
  INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS.

$$

98/SO
469 
WGUS84 KLIX 050207
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
907 PM CDT MON APR 4 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...MISSISSIPPI...
 
  PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON...
  HANCOCK AND PEARL RIVER COUNTIES/PARISHES 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-117-MSC045-109-052007-
/O.EXT.KLIX.FL.W.0036.000000T0000Z-110406T0600Z/
/BXAL1.1.ER.000000T0000Z.110404T1130Z.110406T0000Z.NO/
907 PM CDT MON APR 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER NEAR BOGALUSA.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM MONDAY THE STAGE WAS 18.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.2 BY EARLY 
  MORNING TOMORROW. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE 
  TOMORROW EVENING.
* IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER 
  WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE 
  INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS.

$$
459 
WGUS84 KLIX 051407
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
907 AM CDT TUE APR 5 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...MISSISSIPPI...
 
  THE PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY AND WASHINGTON
  PARISHES IN LOUISIANA AND HANCOCK AND PEARL RIVER COUNTIES IN
  MISSISSIPPI

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-117-MSC045-109-051437-
/O.CAN.KLIX.FL.W.0036.000000T0000Z-110406T0600Z/
/BXAL1.1.ER.000000T0000Z.110404T1130Z.110405T0830Z.NO/
907 AM CDT TUE APR 5 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE PEARL RIVER NEAR BOGALUSA.
* AT 8:00 AM TUESDAY THE STAGE WAS 17.9 FEET. 
* FELL BELOW FLOOD STAGE AT 3:30 AM TUESDAY.
* THE FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL TO 17.5 FEET BY 
  TOMORROW MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Mar 31, 4:05 AM CDT, 7 hours 31 minutes earlier.

Area forecast discussion, Mar 31, 4:05 AM CDT, 7 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
405 AM CDT THU MAR 31 2011

.DISCUSSION...
UPPER TROUGH WITH AXIS EXTENDING ACROSS THE MISSISSIPPI VALLEY EARLY
THIS MORNING WILL TRAVERSE THE EASTERN CONUS THROUGH FRIDAY. MUCH
DRIER AND SOMEWHAT COOLER AIR WILL PREVAIL ACROSS THE FORECAST
AREA THROUGH THE END OF THE WORK WEEK IN THE WAKE OF THE STRONG
COLD FRONT AND WITH NORTHWEST FLOW PREVAILING ALOFT. RETURN FLOW
WILL COMMENCE FRIDAY NIGHT/SATURDAY WITH FLAT RIDGING DEVELOPING
ALOFT OVER THE GULF COAST STATES DURING THE WEEKEND. ANOTHER UPPER
TROUGH WILL ENTER INTO THE INTERIOR WEST TOWARD THE END OF THE
WEEKEND AND THEN MOVE ACROSS THE CENTRAL AND INTO THE EASTERN
CONUS AS A POSITIVELY TILTED TROUGH THE DURING THE FIRST HALF OF
NEXT WEEK. THIS SYSTEM WILL PUSH ANOTHER STRONG COLD FRONT ACROSS
THE FORECAST AREA EARLY TUESDAY WITH CONVECTION LIKELY MONDAY
NIGHT AND EARLY TUESDAY MORNING. DRIER AND COOLER AIR WILL AGAIN
FILTER INTO THE REGION FOR THE MIDDLE OF NEXT WEEK. 11

&&

.AVIATION...
CEILINGS SHOULD BEGIN TO MOVE OUT TODAY. FOG SHOULD NOT BE A PROBLEM
OVERNIGHT AS DP TEMPS SHOULD BE QUITE DRY. WILL SHOW SKIES CLEARING
FROM WEST TO EAST THROUGH THE DAY. CLEARING IS USED LOOSELY HERE AS
A SCT-BKN120 OR HIGHER MAY HANG AROUND FOR A WHILE. 17

&&

.MARINE...
WINDS AND SEAS ARE BEGINNING TO EASE UP A BIT THIS MORNING. THIS
TREND WILL CONTINUE THROUGH THE DAY. CLOUDY SKIES WITH A HINT OF
LIGHT DRIZZLE MAY DEVELOP FROM TIME TO TIME THIS MORNING BUT SHOULD
NOT LAST LONG. CAUTION HEADLINES SHOULD BE ABLE TO BE DROPPED BY
NOON TODAY FOR ALL AREAS. MODERATE 15 TO 25 KNOT SYNOPTIC SCALE
WINDS FROM THE SOUTHEAST WILL BEGIN TO DEVELOP SUNDAY AND LAST UNTIL
A COLD FRONT PASSES TUESDAY WHICH WILL JUST BRING IN STRONG
NORTHERLY WINDS LASTING INTO WED. 17

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  68  46  77  51 /   0   0   0  10
BTR  70  48  80  54 /   0   0   0  10
ASD  69  49  79  57 /   0   0   0  10
MSY  70  54  78  60 /   0   0   0  10
GPT  69  50  78  57 /   0   0   0  10
PQL  69  49  78  56 /   0   0   0  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 31, 11:05 AM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1105 AM CDT THU MAR 31 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040-
046>050-056>070-MSZ068>071-077-080>082-011615-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
1105 AM CDT THU MAR 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH SUNDAY. THERE IS
A CHANCE OF THUNDERSTORMS ACROSS THE OUTLOOK AREA FROM LATE MONDAY
THROUGH EARLY TUESDAY AS A STRONG COLD FRONT APPROACHES AND MOVES
ACROSS THE AREA. A FEW OF THE THUNDERSTORMS MONDAY NIGHT AND EARLY
TUESDAY MAY BE STRONG TO SEVERE. SMALL CRAFT ADVISORY CONDITIONS
ARE EXPECTED TO DEVELOP IN ADVANCE OF THE COLD FRONT MONDAY NIGHT
AND PREVAIL IN THE WAKE OF THE FRONT TUESDAY AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

In the hours before

Local storm report, Mar 31, 9:50 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
950 AM CDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             5 SE CLINTON            30.81N 90.96W
03/29/2011  M3.00 INCH       EAST FELICIANA     LA   BROADCAST MEDIA

            PHOTO RECEIVED FROM BATON ROUGE TV STATION OF BASEBALL
            SIZE HAIL ALONG HIGHWAY 63 SOUTHEAST OF CLINTON.

&&

MEFFERSO
Local storm report, Mar 31, 9:52 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
952 AM CDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             5 SE CLINTON            30.81N 90.96W
03/29/2011  M3.00 INCH       EAST FELICIANA     LA   BROADCAST MEDIA

            PHOTO RECEIVED FROM BATON ROUGE TV STATION OF SLIGHLTLY
            LARGER THAN BASEBALL SIZE HAIL ALONG HIGHWAY 63 SOUTHEAST
            OF CLINTON.

&&

MEFFERSO

Nearby

River Flood Warnings in Mississippi, 2011River Flood Warnings in Louisiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.